# SDR AT0100207

- Difficulty date: June 11, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT BS 160-218 CORRODED BEYOND LIMITS.                  CORRECTIVE ACTION:    FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-30-05.
